# SDR 95ZZZW356

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 350
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT CHORD ANGLE BULGING AT STATION 350 NOSE W/W AREA.  REMOVED CHORD ANGLE AND CLEAN AREA PER SRM 51-50-1, TREATED AREA PER SRM 51-10-2, INSTALLED CHORD ANGLE PER SRM 51-10-1.  TOTAL CYCLES 29,235.
